Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 8901258, 7 pages
http://dx.doi.org/10.1155/2016/8901258
Research Article

Best Possible Bounds for Yang Mean Using Generalized Logarithmic Mean

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 23 January 2016; Revised 16 March 2016; Accepted 28 March 2016

Academic Editor: Kishin Sadarangani

Copyright © 2016 Wei-Mao Qian and Yu-Ming Chu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. B. Stolarsky, “The power and generalized logarithmic means,” The American Mathematical Monthly, vol. 87, no. 7, pp. 545–548, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Z.-H. Yang, “Another property of the convex function,” Bulletin des Sciences Mathématiques, no. 2, pp. 31–32, 1984 (Chinese). View at Google Scholar
  3. M.-Q. Shi and H.-N. Shi, “On an inequality for the generalized logarithmic mean,” Bulletin des Sciences Mathématiques, no. 5, pp. 37–38, 1997 (Chinese). View at Google Scholar
  4. X. Li, C.-P. Chen, and F. Qi, “Monotonicity result for generalized logarithmic means,” Tamkang Journal of Mathematics, vol. 38, no. 2, pp. 177–181, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. F. Qi, S.-X. Chen, and C.-P. Chen, “Monotonicity of ratio between the generalized logarithmic means,” Mathematical Inequalities & Applications, vol. 10, no. 3, pp. 559–564, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  6. C.-P. Chen, “The monotonicity of the ratio between generalized logarithmic means,” Journal of Mathematical Analysis and Applications, vol. 345, no. 1, pp. 86–89, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. H.-N. Shi and S.-H. Wu, “Refinement of an inequality for the generalized logarithmic mean,” Chinese Quarterly Journal of Mathematics, vol. 23, no. 4, pp. 594–599, 2008. View at Google Scholar · View at MathSciNet
  8. B.-Y. Long and Y.-M. Chu, “Optimal inequalities for generalized logarithmic, arithmetic, and geometric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 806825, 10 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. L. Matejíčka, “Proof of one optimal inequality for generalized logarithmic, arithmetic, and geometric means,” Journal of Inequalities and Applications, vol. 2010, Article ID 902432, 5 pages, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W.-M. Qian and B.-Y. Long, “Sharp bounds by the generalized logarithmic mean for the geometric weighted mean of the geometric and harmonic means,” Journal of Applied Mathematics, vol. 2012, Article ID 480689, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Y.-M. Li, B.-Y. Long, and Y.-M. Chu, “Sharp bounds for the Neuman-Sándor mean in terms of generalized logarithmic mean,” Journal of Mathematical Inequalities, vol. 6, no. 4, pp. 567–577, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y.-M. Chu, M.-K. Wang, and G. Wang, “The optimal generalized logarithmic mean bounds for Seiffert's mean,” Acta Mathematica Scientia B. English Edition, vol. 32, no. 4, pp. 1619–1626, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y.-L. Jiang, B.-Y. Long, and Y.-M. Chu, “An optimal double inequality between logarithmic and generalized logarithmic means,” Journal of Applied Analysis, vol. 19, no. 2, pp. 271–282, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. C. Lu and S. Liu, “Best possible inequalities between generalized logarithmic mean and weighted geometric mean of geometric, square-root, and root-square means,” Journal of Mathematical Inequalities, vol. 8, no. 4, pp. 899–914, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. S. Q. Gao, L. L. Song, and M. N. You, “Optimal inequalities for generalized logarithmic and Seiffert means,” Mathematica Aeterna, vol. 4, no. 3-4, pp. 319–327, 2014. View at Google Scholar · View at MathSciNet
  16. Z.-H. Yang, “Three families of two-parameter means constructed by trigonometric functions,” Journal of Inequalities and Applications, vol. 2013, article 541, 27 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Gh. Toader, “Seiffert type means,” Nieuw Archief voor Wiskunde (4), vol. 17, no. 3, pp. 379–382, 1999. View at Google Scholar
  18. Z.-H. Yang, Y.-M. Chu, Y.-Q. Song, and Y.-M. Li, “A sharp double inequality for trigonometric functions and its applications,” Abstract and Applied Analysis, vol. 2014, Article ID 592085, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  19. Z.-H. Yang, L.-M. Wu, and Y.-M. Chu, “Sharp power mean bounds for Yang mean,” Journal of Inequalities and Applications, vol. 2014, article 401, 10 pages, 2014. View at Google Scholar
  20. S.-S. Zhou, W.-M. Qian, Y.-M. Chu, and X.-H. Zhang, “Sharp power-type Heronian mean bounds for the Sándor and Yang means,” Journal of Inequalities and Applications, vol. 2015, article 159, 10 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus